Bounded Toeplitz and Hankel products on weighted Bergman spaces of the unit ball

Tom 99 / 2010

Ma/lgorzata Michalska, Maria Nowak, Pawe/l Sobolewski Annales Polonici Mathematici 99 (2010), 45-53 MSC: Primary 47B35; Secondary 32A36. DOI: 10.4064/ap99-1-4

Streszczenie

We prove a sufficient condition for products of Toeplitz operators $T_fT_{\bar g}$, where $f,g$ are square integrable holomorphic functions in the unit ball in $\mathbb C^n$, to be bounded on the weighted Bergman space. This condition slightly improves the result obtained by K. Stroethoff and D. Zheng. The analogous condition for boundedness of products of Hankel operators $H_fH^*_g$ is also given.

Autorzy

  • Ma/lgorzata MichalskaInstitute of Mathematics
    Maria Curie-Sk/lodowska University
    20-031 Lublin, Poland
    e-mail
  • Maria NowakInstitute of Mathematics
    Mariae Curie-Sk/lodowska University
    20-031 Lublin, Poland
    e-mail
  • Pawe/l SobolewskiInstitute of Mathematics
    Mariae Curie-Sk/lodowska University
    20-031 Lublin, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek